Connect with others who understand.

sign up log in
About MyEpilepsyTeam

Connect with others who understand.

sign up log in
About MyEpilepsyTeam
Real members of MyEpilepsyTeam have posted questions and answers that support our community guidelines, and should not be taken as medical advice. Looking for the latest medically reviewed content by doctors and experts? Visit our resource section.

Epilepsy Or Meds?

Epilepsy Or Meds?

Does anyone else ever have random tingling, or like a bug has landed or crawling on you? Just reading this question makes me feel like I sound crazy! But it's happening often. I don't know what to think of it.

A MyEpilepsyTeam Member said:

I've had different ranges of tingling. On my skin like a bug- or sometimes inside my skin like going numb tingling in my hands, feet- kind of feels like icy hot. Also sometimes I'll get a tingling burning in my feet that it hurts to touch my skin- it might be a side effect to the meds.

posted about 6 years ago
A MyEpilepsyTeam Member said:

Rather it sounds crazy to you or not, bring it up with your health care professional, that's what they are there for. To answer your questions. Regardless how mundane or insane they may sound. Seriously, with so many other people reporting the same thing I'd look into it. That's what I got just before I had a stroke.

A tingling, and then the bugs crawling in the ear feeling, and then I heard what sounded like a high pitched whistle. I laid down, and woke up the next morning in a stroke on right siad of my brain. Entire left side of my body was dead. So, don't hesitate, get these things checked out

posted about 6 years ago
A MyEpilepsyTeam Member said:

Thanks God i am not alone, some epilepsy medication has hallucinations as side effect

posted about 6 years ago
A MyEpilepsyTeam Member said:

Well I'm glad and not glad to hear that I mean I'm glad that you also know what I mean and have experienced it because then I don't feel as alone but not glad because it is weird and does suck. I'm sure it is the meds- I don't remember it ever happening before I was on meds

posted about 6 years ago
A MyEpilepsyTeam Member said:

Oh burning on the feet! I've had that too. I didn't even think to connect that to meds or epilepsy. I'm on my feet so much, plus they swell from my heart condition. Geez..

posted about 6 years ago
Already a Member? Log in